# SDR AALA200810115

- Difficulty date: October 29, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 26,263 hours, 12,652 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 20 LEFT STRINGER CRACKED AT STATION 995.  INSTALLED DOUBLER PER AARD 53-10-00-18.
